Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    5588

Done!

SavedByGrace1

331 views

Well, I went to the derm yesterday at the end of my 5th month, and though he told me to do a 6th month, I mentioned my hair shedding and he told me that I could stop.

I didn't realize this was such a scary side effect, I didn't have any shedding the first time I took it...I would really like some tips on whether or not this side effect resolves itself over time.

That being said, I am curious, and I'm sure that others are curious as to how long it actually takes to notice a difference in the side effects leaving.

I am going to document that process on my log.

Here are the side effects that I have:

Dry lips

Dry patch on arms/hands

Joint pain

Bone cracking

Hair shedding

Flushing/Tane Burn

Here is to hoping that all of them clear up soon, but I think that other people wonder the same thing.

Also, say some prayers that this time will be my last time.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×